Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Fixed point theorems for certain classes of semigroups of mappings

Author: Mo Tak Kiang
Journal: Trans. Amer. Math. Soc. 189 (1974), 63-76
MSC: Primary 47H10
MathSciNet review: 0361949
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fixed point theorems for commuting semigroups of self-mappings are considered in this paper. A generalization of the classical Markov-Kakutani theorem is first given. This is followed by a fixed point theorem for commutative semigroups of continuous asymptotically-nonexpansive self-mappings on a weakly compact, convex subset of a strictly convex Banach space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10

Additional Information

Keywords: Common fixed points, asymptotically-affine, asymptotically-nonexpansive, normal structure
Article copyright: © Copyright 1974 American Mathematical Society